Ask The Doctor > Questions & Answers > Increased tiredness and vaginal spotting.

Increased tiredness and vaginal spotting.

Patient: Over past week I have been extremely tired, sleeping like 9 hours a night and sometimes taking afternoon naps. I have also lost my appetite, just eatin little things because I have to. Ive also been really emotional, feeling tearful over everything. Also over past 9days I have had an unusual period, just randomly spotting, very light I had the implant fitted in my arm in march this year. However I was wondering if there is any chance that I could be pregnant??

 

 

Doctor: Although It seems unlikely that you may be pregnant, I would however advice you to get a urine pregnancy test just to be sure. Your symptoms of tiredness and lethargy could be caused due to emotional stress or thyroid problems. If your symptoms don’t improve, I would advise seeing your doctor for further evaluation.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment